# SDR FDEA201105272007

- Difficulty date: May 27, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 AREA OF CORROSION ON MCD SEAT TRACK 2L SCALLOP FROM 7" FWD OF FR19 TO 19" FWD   OF FR17.  FOUND TO BE OUT OF   LIMITS.REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10 PG 1-3.
